Alert archive / Michigan / Small Craft Advisories in 2013

Small Craft Advisory 49, NWS Gaylord, MI

April 21, 2013

NWS Gaylord, MI issued this small craft advisory at Apr 21, 2013, 4:02 PM EDT. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Apr 21, 2013, 4:02 PM EDT (20:02 UTC)
Expired
Apr 22, 2013, 12:00 PM EDT
In force
20 hr
Issued by
NWS Gaylord, MI

The text

As transmitted, in the capitals the NWS used until 2016.

899 
WHUS73 KAPX 212002
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
402 PM EDT SUN APR 21 2013

LHZ345>347-220400-
/O.NEW.KAPX.SC.Y.0049.130421T2002Z-130422T0400Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
402 PM EDT SUN APR 21 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ323-341-342-344>346-220415-
/O.NEW.KAPX.SC.Y.0049.130422T0400Z-130422T1600Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
402 PM EDT SUN APR 21 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON EDT
MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LSZ321-220415-
/O.NEW.KAPX.SC.Y.0049.130422T0400Z-130422T1600Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
402 PM EDT SUN APR 21 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON EDT
MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
2 follow-up statements
175 
WHUS73 KAPX 220259
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1059 PM EDT SUN APR 21 2013

LHZ345-347-220400-
/O.CAN.KAPX.SC.Y.0049.000000T0000Z-130422T0400Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
1059 PM EDT SUN APR 21 2013

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

LHZ346-221100-
/O.EXT.KAPX.SC.Y.0049.000000T0000Z-130422T1600Z/
ST IGNACE TO FALSE DETOUR CHANNEL-
1059 PM EDT SUN APR 21 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EDT MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON EDT MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ323-341-342-344>346-221100-
/O.CON.KAPX.SC.Y.0049.130422T0400Z-130422T1600Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1059 PM EDT SUN APR 21 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LSZ321-221100-
/O.CON.KAPX.SC.Y.0049.130422T0400Z-130422T1600Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
1059 PM EDT SUN APR 21 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
182 
WHUS73 KAPX 220646
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
246 AM EDT MON APR 22 2013

LMZ323-341-342-344>346-221500-
/O.CON.KAPX.SC.Y.0049.000000T0000Z-130422T1600Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
246 AM EDT MON APR 22 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ346-221500-
/O.CON.KAPX.SC.Y.0049.000000T0000Z-130422T1600Z/
ST IGNACE TO FALSE DETOUR CHANNEL-
246 AM EDT MON APR 22 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LSZ321-221500-
/O.CON.KAPX.SC.Y.0049.000000T0000Z-130422T1600Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
246 AM EDT MON APR 22 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Apr 21, 4:01 PM EDT, 1 minute earlier.

Area forecast discussion, Apr 21, 4:01 PM EDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
401 PM EDT SUN APR 21 2013

.SYNOPSIS...
ISSUED AT 401 PM EDT SUN APR 21 2013

A WARMING TREND WILL BEGIN TODAY AS HIGH PRESSURE SLIDES EAST INTO
NEW ENGLAND AND SOUTHERLY FLOW DEVELOPS ACROSS THE WESTERN GREAT
LAKES REGION. THIS WILL BOOST OUR TEMPERATURES BACK TO NEAR NORMAL
BY MONDAY. HOWEVER...GRADUALLY INCREASING CHANCES OF RAIN WILL
ACCOMPANY THE WARMING TEMPERATURES DURING THE FIRST PART OF THIS
WEEK.

&&

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 401 PM EDT SUN APR 21 2013

MID AFTERNOON SURFACE ANALYSIS SHOWS BROAD HIGH PRESSURE ACROSS THE
LOWER GREAT LAKES/EASTERN CANADA AND MOVING INTO NEW ENGLAND...
1008MB SURFACE LOW AND ASSOCIATED UPPER LEVEL WAVE WERE OVER CENTRAL
MANITOBA WITH A TRAILING COLD/OCCLUDED FRONT EXTENDING SOUTH INTO
THE DAKOTAS AND BACK INTO THE NORTHERN ROCKIES.  A COUPLE OF
DISTURBANCES MOVING THROUGH THE REGION...VORTICITY CENTER PER WATER
VAPOR IMAGERY CROSSING INTO THE TIP THE MITT COUNTIES...WITH A
SECOND SMALLER SCALE CIRCULATION EMBEDDED WITHIN A BAND OF RAIN/SNOW
ACROSS NORTHEAST WISCONSIN AND EXTENDING EAST INTO CENTRAL/SOUTHERN
LAKE MICHIGAN.  BEHIND THE BAND LOOKS LIKE SOME SCATTERED ACCAS-TYPE
MID LEVEL CONVECTION/LIGHT SHOWERS ACROSS EASTERN IOWA/SOUTHWEST
WISCONSIN.

UPSTREAM COLD FRONT WILL CONTINUE TO PROGRESS EAST TONIGHT INTO
WESTERN UPPER MICHIGAN...THEN SLOWS AND GET STRETCHED OUT AS PARENT
UPPER WAVE LIFTS NORTHEAST AND LEAVES THE BOUNDARY UPSTREAM OF THE
FORECAST AREA THROUGH MONDAY AFTERNOON.  MAIN FORECAST PROBLEMS WILL
DEAL WITH REMNANTS OF INITIAL PRECIP BAND ACROSS WISCONSIN...THEN
RAIN POTENTIAL ALONG STALLING FRONTAL BOUNDARY TO OUR WEST.

CURRENT THINKING IS THAT LEADING PRECIP BAND SHOULD WEAKEN AS IT
MOVES INTO LOWER MICHIGAN...AWAY FROM LOW LEVEL MOISTURE SOURCE AND
INTO A DRY AIR MASS ACROSS LOWER MICHIGAN.  BLENDED GOES TOTAL
PRECIPITABLE WATER PRODUCT SHOWS 4-5MM/0.15-0.25 INCH ACROSS LOWER
MICHIGAN...WITH AROUND 0.50 INCH VALUES OVER WESTERN/CENTRAL
WISCONSIN.  WILL HAVE SOME INITIAL SMALL SPRINKLY PRECIP CHANCE OVER
NORTHWEST LOWER THROUGH ABOUT 00Z.  MORE LIKELY WILL SEE SOME OF THE
TRAILING ACCAS CONVECTION ADVANCE NORTHEAST AND ACROSS THE NORTHWEST
HALF OR SO OF THE FORECAST AREA DURING THE EVENING HOURS...THOUGH
AGAIN DRY LOW LAYERS WILL PROBABLY PRECLUDE MUCH FROM REACHING THE
GROUND.

OVERNIGHT INTO MONDAY...COLD FRONT MOVING THROUGH THE UPPER MIDWEST
INTERACTING WITH HIGHER PRECIPITABLE WATER AIR MASS AND 50-60KT
SOUTHWESTERLY LOW LEVEL JET IS EXPECTED TO RESULT IN A BAND OF
SHOWERS AND THUNDERSTORMS...WHICH WILL BE KNOCKING ON THE DOOR BY
DAYBREAK MONDAY.  AS THE BOUNDARY GETS HUNG UP DURING THE
DAY...ADDITIONAL SHOWER/THUNDERSTORM DEVELOPMENT ALONG THE FRONT
WILL CONTINUE TO TRAIN NORTHEAST INTO EASTERN UPPER/FAR NORTHWEST
LOWER...WHILE DRY AIR CONTINUES TO RULE THE ROOST ACROSS THE
REMAINDER OF NORTHERN LOWER WITH AT LEAST SOME FILTERED SUN
ESPECIALLY CLOSER TO SAGINAW BAY (WHICH IS EXPECTED TO PUSH HIGHS
INTO THE 50S).  TOTAL QPF AMOUNTS FROM TONIGHT THROUGH (MOSTLY)
MONDAY GENERALLY FROM 0.15-0.40 INCH ACROSS MUCH OF EASTERN
UPPER.

&&

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 401 PM EDT SUN APR 21 2013

SOME RAINY AND COOLER WEATHER IS EXPECTED FOR MAINLY TUESDAY AND
TUESDAY NIGHT...THEN A CHANCE FOR A BIT MORE OF THE DREADED WHITE
STUFF ON THURSDAY...WITH A MUCH WELCOMED WARMING TREND EXPECTED FOR
LATE IN THE WEEK AND ESPECIALLY NEXT WEEKEND. THE MAIN LONG TERM
FORECAST CONCERNS REVOLVE AROUND POPS FOR MONDAY NIGHT ALL THE WAY
THROUGH THURSDAY THEN HOW FAST IT WILL WARMUP THEREAFTER.

MONDAY NIGHT INTO TUESDAY NIGHT...THE FRONTAL BOUNDARY LAID OUT TO
OUR NORTHWEST WILL BE SLOW TO MOVE EAST AS MODELS ARE IN FAIR
AGREEMENT THAT WAVES OF LOW PRESSURE MOVE UP ALONG IT.
THEREFORE...HAVE DELAYED ONSET OF PRECIPITATION (IN THE FORM OF
RAIN) AS WELL AS RAISED TEMPERATURES BY A FEW DEGREES. THERE IS ALSO
AN OUTSIDE CHANCE FOR THUNDER...ESPECIALLY SOUTH ON TUESDAY...BUT
HAVE NOT INCLUDED THIS POSSIBILITY JUST YET. ON THE FLIP SIDE...IT
MAY BE JUST COLD ENOUGH ACROSS EASTERN UPPER TO CHANGE OVER THE LAST
VESTIGES OF RAIN TO SNOW OVERNIGHT TUESDAY BUT EXPECT LITTLE TO NO
ACCUMULATION. LOWS IN THE MIDDLE 30S TO LOWER 40S MONDAY
NIGHT...HIGHS IN THE MIDDLE 40S NORTH TO AROUND 60 SOUTHEAST TUESDAY
WITH LOWS IN 30S TO NEAR 40 TUESDAY NIGHT.

WEDNESDAY...THE FRONT FINALLY TRUDGES OFF TO OUR EAST TAKING ANY
LEFTOVER PRECIPITATION WITH IT. MEANWHILE...SHORT LIVED RIDGING
BUILDS IN FROM THE WEST. THIS SHOULD LEAD TO CLEARING SKIES ALONG
WITH COOLER TEMPERATURES...HIGHS RANGING FROM THE MIDDLE 40S NORTH TO
THE LOWER 50S SOUTHEAST.

WEDNESDAY NIGHT INTO THURSDAY...A NORTHERN STREAM SHORT WAVE
DROPPING DOWN THROUGH THE FLOW WILL BRING CHILLY TEMPERATURES ALONG
WITH THE CHANCE FOR RAIN OR EVEN SNOW SHOWERS TO THE FORECAST AREA.
LOWS IN THE UPPER 20S TO LOWER 30S. HIGHS ONLY IN THE LOWER TO
MIDDLE 40S.

FRIDAY THROUGH SUNDAY...NEARLY ZONAL FLOW ALOFT LEADS TO MODERATING
TEMPERATURES FOR FRIDAY INTO SATURDAY. OVERALL PRECIPITATION FREE
CONDITIONS EXPECTED...THOUGH A SHORT WAVE MOVING BY TO THE NORTH
WILL BRING A CHANCE FOR RAIN SHOWERS FRIDAY NIGHT. A WEAK SYSTEM
MOVING UP FROM THE SOUTH WILL THEN BRING A SLIGHT CHANCE FOR APRIL
RAIN SHOWERS SUNDAY...THOUGH MODEL TRENDS APPEAR TO BE TAKING THIS
SYSTEM BY FARTHER TO OUR SOUTH. HIGHS FRIDAY RANGING FROM THE UPPER
40S NORTH TO THE UPPER 50S SOUTH...WHICH CONTINUE TO WARM INTO THE
UPPER 50S TO MIDDLE 60S BY SUNDAY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 149 PM EDT SUN APR 21 2013

VFR CONDITIONS EXPECTED THROUGH MONDAY MORNING. LOW LEVEL WIND
SHEAR EXPECTED AT ALL TERMINALS THIS EVENING...WILL END BY MID
MORNING MONDAY.

&&

.MARINE...
ISSUED AT 401 PM EDT SUN APR 21 2013

SOUTHERLY GRADIENT WILL TIGHTEN UP TONIGHT AHEAD OF A COLD FRONT
MOVING ACROSS THE UPPER MIDWEST AND EVENTUALLY INTO WESTERN UPPER
MICHIGAN/NORTHWEST WISCONSIN MONDAY MORNING.  SMALL CRAFT ADVISORIES
WILL BE ISSUED FOR LAKE MICHIGAN AND WHITEFISH BAY AT LEAST FOR THE
OVERNIGHT HOURS THROUGH MONDAY MORNING (WINDS WILL DIMINISH MONDAY
AFTERNOON...BUT RESIDUAL WAVES MAY NECESSITATE KEEPING ADVISORY
GOING THROUGH THE DAY ON LAKE MICHIGAN).  THERE WILL ALSO BE A
PERIOD OF SMALL CRAFT CONDITIONS ON NORTHERN LAKE HURON (FROM
THUNDER BAY AROUND TO FALSE DETOUR CHANNEL) DUE TO DEFORMATION OF
THE PRESSURE GRADIENT AS A RESULT OF DIFFERENTIAL HEATING (WHICH
RESULTS IN A SOUTHEAST/NORTHWEST ORIENTED PRESSURE GRADIENT THAT
ACCELERATES/FUNNELS WINDS UP INTO THE FAR NORTHERN PART OF THE
LAKE).

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...SMALL CRAFT ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR LHZ345>347.
LM...SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO NOON EDT MONDAY
     FOR LMZ323-341-342-344>346.
LS...SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO NOON EDT MONDAY
     FOR LSZ321.

&&

SYNOPSIS...KAB
SHORT TERM...JPB
LONG TERM...AJS
MARINE...JPB
Hazardous weather outlook, Apr 21, 2:30 AM EDT, 13 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
230 AM EDT SUN APR 21 2013

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042-
221200-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT-
MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
230 AM EDT SUN APR 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT.

AREA STREAMS AND RIVERS WILL CONTINUE TO RUN HIGH DUE TO RUNOFF FROM
RECENT RAINFALL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS PLEASE RELAY WIND AND SNOW REPORTS TO THE NATIONAL WEATHER
SERVICE.

&&

FOR MORE INFORMATION VISIT HTTP://WEATHER.GOV/GAYLORD.

Nearby

Small Craft Advisories in Michigan, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.